Mathematical Research Letters

Volume 6 (1999)

Number 2

Chern classes and the periods of mirrors

Pages: 141 – 149

DOI: http://dx.doi.org/10.4310/MRL.1999.v6.n2.a2

Author

Anatoly Libgober (University of Illinois at Chicago)

Abstract

We show how Chern classes of a Calabi Yau hypersurface in a toric Fano manifold can be expressed in terms of the holomorphic at a maximal degeneracy point period of its mirror. We also consider the relation between the Chern classes and the periods of mirrors for complete intersections in Grassmanian Gr(2,5).

Full Text (PDF format)